MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 1.7ML SMALLBORE EXT SET W/CLAMP, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 1.7ML SMALLBORE EXT SET W/CLAMP, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number B2032
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received a series of photos of the packaging and the affected sample.The photo of the sample circled non-icu medical products.No conclusions could be made from the photo.The reported complaint of a leak could not be confirmed from the photo provided.Without the return of the sample a comprehensive test cannot be performed and a probable cause cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in h6 component codes.
 
Event or Problem Description
The event involved a 60" (152 cm) appx 1.7ml smallbore ext set w/clamp, luer lock where it was reported that the tubing was leaking at the connection hub during albumin infusion.The patient did not receive the full albumin infusion and had to be re-dosed.They are connecting the tubing directly to the peripheral intravenous (piv) catheter.The event occurred multiple times with different patients.There was patient involvement and unknown adverse events.
 
Additional Manufacturer Narrative
The device is not available for evaluation.The investigation is pending completion.

Brand Name
60" (152 CM) APPX 1.7ML SMALLBORE EXT SET W/CLAMP, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22332876
Report Number9617594-2025-01348
Device Sequence Number9160390
Product Code FMG
UDI-Device Identifier00840619045548
UDI-Public(01)00840619045548(17)291101(10)14196246
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB2032
Device Lot Number14196246
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALBUMIN, MFR UNK.; PERIPHERAL INTRAVENOUS (PIV) CATHETER, MFR UNK.
Patient SexUnknown